Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Truvada and Kaletra
Sep 4, 2012

Hello Doc, I have a question, Im taking Truvada and Kaletra for 28 days, since Aug 24, around 1pm I couldnt remember if I took the med at 10am or not, so I took at 1pm, what would be the problem if a doubled doseD?. pls let me know im worried. Another thing, Ive noticed since i started taking these med, ive been sleeping a lot, vivid dreams, headaches, nausea, and tiredness, is that normal?

AM

Response from Dr. Young

Hello and thanks for posting.

Other than a possible risk of increased side effects, there's no real issue with taking a single double dose of your medications.

If you're having difficulty remembering if you'd taken your pills, a pill box can really help.

As for your side effects, nausea and mild fatigue aren't that unusual in people taking Kaletra (though much less common for Truvada). Since it's been a whole month already, I'd discuss your symptoms with your doctor- just to make sure that there's nothing else causing the problems.

Be well, BY



Previous
Meds and Food, especially Milk Products
Next
Non-fat or Low-fat food with DRV/r

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement